Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is it safe to use Nutrigain for gaining weight ?

hi doctor good evening...i am 21 year old and i want to gain my wait...and i m having a query that..can i use this new product (nutrigain powder) with out any side effect...??? and another thing is before using this powder i should consult nearest doctor or i can use it directly...
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  3752
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

The best way to gain weight is by having a healthy diet.

First of all please visit your doctor to look for any medical reasons for being underweight.

Then visit a dietician who can plan your diet well as per your need and life style.

Do regular exercise about 30-45 minutes in a day on most days of the week along with a protein and calorie rich diet.

As far as drugs or protein powders are concerned most of them are unreliable. At present in India there are hardly any medicines that are scientifically proven and have a good and long term safely profile.

Please do not take any such drugs which promise a miracle including the one you are talking about. There were reports in past about nutrigain powder in some controversy and questions were raised about the safety.

Please talk to your primary care physician and take medicines only after his advice.

I hope this information has been both informative and helpful for you.


Dr. Praveen Tayal
Answered: Thu, 15 Mar 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor